| Catalog Number |
PRB35-06-150-120 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2024, a physician implanted a protégé everflex self-expanding stent during treatment of a 150mm lesion in the patient¿s right distal superficial femoral artery (sfa).Moderate vessel tortuosity was reported.Artery diameter reported as 5mm.There was no damage noted to packaging (i.E.Shelf carton, hoop/tray).There were no issues noted when removing the device from the hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.Embolic protection was not used.The vessel was pre and post dilated.The device was not passed through a previously deployed stent.No resistance was encountered when advancing the device.On (b)(6) 2024 stent deformation was reported.It was reported that a minimal stent fracture was noted on post procedure surveillance and reintervention was required.Physician relined with a covered non-medtronic (viabahn) stent.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.